# SDR EE4Y20110385

- Difficulty date: June 18, 2011
- Submitted: June 21, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 21,422 hours, 10,418 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57450155200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, L/E AREA, BETWEEN RIB 15-STA 8268 AND RIB 16-STA 8744 SKIN (SEAL, UP STOP) WITH CRACK.  MAJOR REPAIR IAW SRM.
